DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6235

Title: Simulation of two-dimensional contaminant transport with dual reciprocity boundary elements
Authors: ELDHO, TI
RAO, BV
Issue Date: 1997
Publisher: ELSEVIER SCI LTD
Citation: ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 20(3), 213-228
Abstract: Here the dual reciprocity boundary element method is used for the simulation of two-dimensional contaminant transport problems in porous media. In the governing equation, the time-dependent and convective terms are approximated using the dual reciprocity method and Green's theorem is used to get a boundary only solution. Linear elements are used for boundary discretization. The model is verified with some analytical and numerical solutions and found to be satisfactory. A detailed sensitivity analysis is carried out to find the optimal dual reciprocity boundary element model parameters for one-dimensional and two-dimensional problems. The dual reciprocity boundary element model is applied to different case studies of dispersion in unsteady flow field, flow against dispersion problem and two-dimensional dispersion in domain with unsymmetric source concentrations. The dual reciprocity boundary element method is found to be efficient in the simulation of various cases of contaminant transport problems in porous media. (C) 1998 .
URI: http://dx.doi.org/10.1016/S0955-7997(97)00086-6
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6235
http://hdl.handle.net/10054/6235
ISSN: 0955-7997
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback